# SDR SIMA20141210002

- Difficulty date: December 10, 2014
- Submitted: December 11, 2014
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Aircraft time: 36,637 hours, 33,669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 113617
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMER LIGHT IS INOPERATIVE.  R & R NR 4 BATTERY POWER SUPPLY IAW AMM 33-50-04.  OPERATIONS CHECKED GOOD.  CHARGER ASSEMBLY BATTERY PN BA5-0933-901 SN C00585.
